Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

female TMI question.

okay here we go, i have two kids and i decided to go for a long term BC (mirena) i've been using it almost a year now no problems no side effects, now in the past month i've noticed that i have been getting severe stomach cramps, and severe discharge. i've been to the E.R. and my reg. gyno they did a bunch of tests, and couldn't find anything other than my uterus inflammed. should i be worried about this BC? any ideas would be greatful. thanks!

Answer Question
 
Anonymous

Asked by Anonymous at 6:26 PM on Mar. 14, 2009 in Health

Answers (4)
  • hmm.. would you consider removing it?
    Anonymous

    Answer by Anonymous at 6:33 PM on Mar. 14, 2009

  • try having it removed and see it things get better.
    kaysha

    Answer by kaysha at 6:35 PM on Mar. 14, 2009

  • have it removed and wait a few months so you can heal (no unprotected sex either!) then get the copper IUD (Paragard) if you still want one or look into Implanon for another long term option
    Charmedmommy82

    Answer by Charmedmommy82 at 9:37 PM on Mar. 14, 2009

  • get it taken out i had a friend with that problem and she had surgery to remove it because it got "stuck" in the lining or something
    Momma_Forever

    Answer by Momma_Forever at 9:47 PM on Mar. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Hemorrhoid help

Next question overall (Just for Fun)
does anyone else....

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN